MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD VACUTAINER® SPECIMEN COLLECTION ASSEMBLY WITH BD¿ BLUNT PLASTIC CANNULA; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON, DICKINSON & CO., (BD) BD VACUTAINER® SPECIMEN COLLECTION ASSEMBLY WITH BD¿ BLUNT PLASTIC CANNULA; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 303380
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode with the incident lot was observed.A review of the manufacturing records was completed for the incident lot and issues were identified.
 
Event or Problem Description
It was reported that bd vacutainer® specimen collection assembly with bd¿ blunt plastic cannula had mismatched dates.No serious injury or medical intervention.

Brand Name
BD VACUTAINER® SPECIMEN COLLECTION ASSEMBLY WITH BD¿ BLUNT PLASTIC CANNULA
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
MDR Report Key7583399
Report Number1024879-2018-00972
Device Sequence Number13496932
Product Code FMI
UDI-Device Identifier50382903033800
UDI-Public50382903033800
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K974363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/30/2022
Device Catalogue Number303380
Device Lot Number7220876
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2018
Initial Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;